*As of Monday, December 20, 2021 – All Ontarians 18+ Eligible for COVID-19 Booster Appointments at Three-Month Interval

*For Information about Vaccines (eligibility, clinic schedule, stats and much more)

*GBHU does not supply COVID-19 Rapid Antigen Test Kits – we do not keep an up to date list of vendors or locations where public can access these tests, as information changes frequently. Please visit: I think I have COVID-19 What do I do? (publichealthgreybruce.on.ca) for more information.

*Ontario:A plan to safely reopen Ontario and manage COVID-19 for the long-term

Proof of Vaccination in Select Settings                

Electronic/Printable Vaccine Receipt

News and Media and Important Updates

* Sexual health clinics are closed temporarily. If you need birth control prescriptions or STI testing, go to nearest emergency room. For condoms, visit our office during regular hours.

International Overdose Awareness Day

 

International Overdose Awareness Day (IOAD) is a global event held on August 31st each year and aims to raise awareness of overdose and reduce the stigma of a drug-related death. It also acknowledges the grief felt by families and friends remembering those who

have met with death or permanent injury as a result of drug overdose.

 

What is an overdose?

Naloxone poster

Overdoses usually occur accidentally when someone takes more of an opioid dose than their body can handle. As a result the brain is not able to control basic life functions.

This can happen if someone:

  • Has just started using an opioid drug
  • Resumes taking an opioid drug after a period of not taking one for a while
  • Switches from one opioid drug to another
  • Takes more than their usual opioid dose
  • Takes more than one drug at the same time
  • Develops an illness when taking opioid drugs.

 When an opioid overdose occurs, breathing becomes slower and shallower, and in more serious overdoses, stops completely. This may result in loss of consciousness, brain damage and death.

 

Share this page